# SDR SWAA2016112910037

- Difficulty date: November 2, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT STUB-FRAME CRACKED AT BS 296.4, BETWEEN STR 7R TO STR 8R .  REPAIRED STUB FRAME IAW EA.
